Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


erratic heart rate
Sep 14, 2005

I'm a 33 year old female. I've been on Combivere and Viramune for about a year and doing well. (non detectable and cd4 of 800.) Lately at night I notice my heart seems to race or even skip beats. Could this be from the meds?

Response from Dr. Henry

It is possible that the AZT component could cause some cardiac problems (cardiomyopathy or anemia with a fast heart rate) though that is not a common problem. Most likely other factors (such as caffeine, thyroid condition or stress) are active. A full history and physical examination would be recommended. KH



Previous
Masking
Next
Re-Infection?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement